Your Cart

Your cart is empty

Home  >  Volume 46 (May, 2018)

9. ERROR ESTIMATION OF TWO VARIANTS OF THE TAU METHOD FOR A CLASS OF FOURTH ORDER INITIAL VALUE PROBLEMS by Y. Ajiya, A. Sanda, A. Ishaku, A. M. Bakoji and O. S. Oladejo Volume 46 (May, 2018 Issue), pp65 –74
Sale price: $5.00
Quantity:

ERROR ESTIMATION OF TWO VARIANTS OF THE TAU METHOD FOR A CLASS OF FOURTH ORDER INITIAL VALUE PROBLEMS

Y. Ajiya, A. Sanda, A. Ishaku, A. M. Bakoji and O. S. Oladejo

Department of Mathematics, Faculty of Science Gombe State University, Gombe, Nigeria.

Abstract

In this paper, a generalized two variants formulation of the Lanczos Tau Method and constructed polynomial error approximant of the error function for a class of fourth order initial value problems in ordinary differential equations were investigated. It is based on a modification of the error of Lanczos economization process. For this purpose, the two variants of the Tau method namely; the differential and the integrated formulations were considered, for which an algebraic linear system of equations were obtained by equating the corresponding coefficients of various powers of independent variable, these was solved to obtain the unknown constants. For the error estimation, a polynomial error approximant of the error function e_n (x) of the Lanczos Tau Method for ordinary differential equations was constructed to obtained a maximum error estimate for both the two variants. Numerical experiments were given to illustrate the reliability and effectiveness of the method.  

Keywords: Chebyshev polynomial, differential operator, differential systems, error function, integral operator, over-determination, tau approximant, tau parameter

click here to download full Abstract
Close
Loading...